October 28, 2018

Over the years I have boldly experimented with many herbs and encountered many uncomfortable feelings. Like the time I drank blue vervain tea that was too strong and nearly threw up at work, or that other time when I took 30 drops of blackberry root tincture and was constipated for three days. Finally, it occurred to me that I could compile a list of all these symptoms to help you all out, and perhaps get a better idea of what you're doing so you don't repeat my mistakes.

That said, this is not an exhaustive list and was made purely from my own brain. Please enjoy imagining my comedic discomfort and learn from MY mistake rather than your own.

Negative symptoms that might occur when taking herbs

(dose is too high, to frequent, wrong herb, wrong order of operations)

  • Aching kidneys

    • Some diuretic herbs when used excessively over a long period (or short period) of time may deplete kidneys of their “yin” component, thereby making them dry and achey (dandelion)

    • Some herb...

Please reload

Adiantum School Blog

A blog about herbal medicine, wildcrafting and natural health.